Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Itchy skin all over body. Taken permethrin, cream, neem oil, not helping. Advice?

hi doctor, actually my problem is skin related.
my skin became itchy almost 2 months ago, initially around groins area and then all over body including on scalp, I met a skin doctor and he gave me permethrin 5%, the scabies killing cream, after using cream i felt good for some days but again after a week i feeling worse again, i can not sleep at night, i also started using neem oil but looks like nothing works , please help me my life have become worse.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi itchy skin even in the scalp rules out scabies.i think it is tinea cruris with id reaction as the rash appeared from grion region.the lesion in the grion if treated cures the itching all over body.use of atarax 25 mg at night.terbinafine 250mg daily once and application of terbinafine ointment can cure the condition.
Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor